# SDR SWAA001509

- Difficulty date: August 10, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 14,715 hours, 12,994 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lanyard
- Part number: 6924284
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FWD CARGO LIGHT ILLUMINATED AFTER TAKEOFF.  ACFT CABIN WOULD NOT PRESSURIZE.  FOUND FWD CARGO DOOR BUNGEE CHORD HITTING ROLLER.  REPOSITIONED BUNGEE CHORD.  OPS CHECK GOOD PER MM.
